# SDR CALA2014012000091

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27LT IN FWD CARGO BIN AT STATION 500D.  JUST INSTALLED REPAIR PARTS IAW SRM 53-00-03 REPAIR 1 FIG 204 STEP S 4 K & L.
